| Model Number |
630-2231112-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's display blanked out.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, and ecg stress testing with test accessories without duplicating the report.No accessories were returned for evaluation other than theauxiliary breakout cable.The device passed all testing successfully.The device was recertified and returned to the customer.No trend is associated with reports of this type.